# SDR AALA970267

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS INOPERATIVE BETWEEN PAX SEAT ROWS 20E THROUGH 25E.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY PAX SEAT ROW 20E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
